Anisotropic cosmological solutions in $R + R^2$ gravityстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Anisotropic cosmological solutions in r + r2 gravity / D. Müller, A. Ricciardone, A. A. Starobinsky, A. Toporensky // European Physical Journal C. — 2018. — Vol. 78, no. 4. — P. 311. In this paper we investigate the past evolution of an anisotropic Bianchi I universe in R+R2 gravity. Using the dynamical system approach we show that there exists a new two-parameters set of solutions that includes both an isotropic "false radiation" solution and an anisotropic generalized Kasner solution, which is stable. We derive the analytic behaviour of the shear from a specific property of f(R) gravity and the analytic asymptotic form of the Ricci scalar when approaching the initial singularity. Finally we numerically checked our results. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть